RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2011, том 2, номер 3, страницы 143–146 (Mi emj67)  

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

Short communications

Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions

M. L. Goldman

Department of Nonlinear Analysis and Optimization, Peoples' Friendship University of Russia, Moscow, Russia

Аннотация: The two-sided estimates are obtained for two types of generalized Hardy operators on cones of functions in weighted Lebesgue spaces with some properties of monotonicity.

Ключевые слова и фразы: Hardy type operator, cones of quasimonotone functions, criterion of the boundedness.

Полный текст: PDF файл (373 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 46E30, 42A16
Поступила в редакцию: 25.10.2011
Язык публикации: английский

Образец цитирования: M. L. Goldman, “Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions”, Eurasian Math. J., 2:3 (2011), 143–146

Цитирование в формате AMSBIB
\RBibitem{Gol11}
\by M.~L.~Goldman
\paper Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions
\jour Eurasian Math. J.
\yr 2011
\vol 2
\issue 3
\pages 143--146
\mathnet{http://mi.mathnet.ru/emj67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2910846}
\zmath{https://zbmath.org/?q=an:1261.47061}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj67
  • http://mi.mathnet.ru/rus/emj/v2/i3/p143

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. L. Goldman, “Order-sharp estimates for Hardy-type operators on the cones of functions with properties of monotonicity”, Eurasian Math. J., 3:2 (2012), 53–84  mathnet  mathscinet  zmath
    2. Gogatishvili A., Stepanov V.D., “Integral Operators on Cones of Monotone Functions”, Dokl. Math., 86:2 (2012), 650–653  mathnet  crossref  mathscinet  zmath  isi  elib
    3. А. Гогатишвили, В. Д. Степанов, “Редукционные теоремы для весовых интегральных неравенств на конусе монотонных функций”, УМН, 68:4(412) (2013), 3–68  mathnet  crossref  mathscinet  zmath  adsnasa  elib; A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  crossref  isi  elib
    4. M. L. Goldman, “Some equivalent criteria for the boundedness of Hardy-type operators on the cone of quasimonotone functions”, Eurasian Math. J., 4:4 (2013), 43–63  mathnet
    5. Persson L.-E., Popova O.V., Stepanov V.D., “Weighted Hardy-Type Inequalities on the Cone of Quasi-Concave Functions”, Math. Inequal. Appl., 17:3 (2014), 879–898  crossref  mathscinet  zmath  isi  elib
    6. Taspaganbetova Zh., “Two-Sided Estimates For Matrix Operators on the Cone of Monotone Sequences”, J. Math. Anal. Appl., 410:1 (2014), 82–93  crossref  mathscinet  zmath  isi  elib
    7. Е. И. Бережной, Л. Малигранда, “О представимости конусов монотонных функций в весовых пространствах Лебега и экстраполяции операторов на этих конусах”, Алгебра и анализ, 29:4 (2017), 1–44  mathnet  elib; E. I. Berezhnoi, L. Maligranda, “On representation of cones of monotone functions in weighted Lebesgue spaces and extrapolation of operators on these cones”, St. Petersburg Math. J., 29:4 (2018), 545–574  crossref  isi
    8. Gogatishvili A. Mustafayev R.Ch., “Weighted Iterated Hardy-Type Inequalities”, Math. Inequal. Appl., 20:3 (2017), 683–728  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:230
    Полный текст:111
    Литература:43
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020